IJPAM: Volume 50, No. 1 (2009)

A REMARK ON A SEMI-LINEAR ELLIPTIC PROBLEM
WITH THE DE GENNES BOUNDARY CONDITION
ASSOCIATED WITH SUPERCONDUCTIVITY

Junichi Aramaki
Department of Mathematical Sciences
Faculty of Science and Engineering
Tokyo Denki University
Hatoyama-machi, Hiki-Gun, Saitama, 350-0394, JAPAN
e-mail: [email protected]


Abstract.We shall show that the results of Lu and Pan [#!lupan96!#] also hold for the equation with more general non-linearity associated with the Ginzburg-Landau system. We impose the de Gennes boundary condition and show that some of the results hold in a domain in $\rr ^n$, where $n$ may be general.

Received: November 10, 2008

AMS Subject Classification: 82D55, 35P15, 35Q55

Key Words and Phrases: semi-elliptic equations, superconductivity, Ginzburg-Landau system

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1